MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920489
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "one half of the introducer sheath's hemostatic valve completely detached during catheter insertion, having been pushed into the sheath between the two branches.Since this half was no longer visible, and there was a risk of this structure entering the bloodstream if we continued inserting the catheter, it was necessary to remove the catheter, remove half of the hemostatic valve, and reinsert the catheter.There were no immediate complications, such as bleeding or air embolism, and the fact that part of the catheter was already inside the sheath prevented blood from leaking.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "one half of the introducer sheath's hemostatic valve completely detached during catheter insertion, having been pushed into the sheath between the two branches.Since this half was no longer visible, and there was a risk of this structure entering the bloodstream if we continued inserting the catheter, it was necessary to remove the catheter, remove half of the hemostatic valve, and reinsert the catheter.There were no immediate complications, such as bleeding or air embolism, and the fact that part of the catheter was already inside the sheath prevented blood from leaking.The patient was reproted as fine psot the procedure.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a damaged hemostasis valve was able to be confirmed through investigation of the returned sample.The customer returned one 16fr smartseal sheath and hemostasis valve from a hemodialysis kit for analysis.Signs of use were observed.Visual analysis revealed that the hemostasis valve was split down the middle.The valve remained in one piece.The sheath was split in two and no signs of resistance with splitting were noted.No other defects were observed.Additional information indicated that when the catheter was inserted into the sheath, the valve broke, with one part completely detaching from the sheath and accompanying the catheter.The insertion site was the right jugular, with no scar tissue at the site.No issues were reported with gaining access prior to sheath advancing in the vessel.A device history record review was performed, and one relevant finding was identified for which further actions were taken.Based on the investigation, it was determined that this damage is likely supplier related.Corrective actions were implemented by the supplier to address this issue.Notably, the affected component from this complaint was manufactured prior to the implementation of the corrective actions.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23713583
Report Number9680794-2025-01012
Device Sequence Number10283124
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)241220(17)271130(10)33F24M0039(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920489
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F24M0039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown